# SDR CALA2019062201018

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 33,450 hours, 11,522 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL360, APU LOW OIL PRESSURE LIGHT ILLUMINATED AND APU SHUT DOWN. SVC APU TO FULL WITH 3 QTS, NO LEAKAGE OR SMOKING NOTED. OPS CKS GOOD.
